IDEAS home Printed from https://ideas.repec.org/a/spr/jotpro/v16y2003i4d10.1023_bjotp.0000012004.73051.f3.html
   My bibliography  Save this article

States Spaces of the Snake and Its Tour—Convergence of the Discrete Snake

Author

Listed:
  • Jean-François Marckert

    (Université de Versailles St-Quentin)

  • Abdelkader Mokkadem

    (Université de Versailles St-Quentin)

Abstract

In this paper, we show that the states space of the Brownian snake and the states space of its tour are homeomorphic. We prove that the tour of the discrete snake (built on a geometrical Galton–Watson tree of size n) converges weakly to the tour of the Brownian snake. As a consequence, we obtain the weak convergence of the discrete snake to the Brownian snake. In a last part, we show the weak convergence of the “geometrical width” of the discrete snake to the one of the Brownian snake.

Suggested Citation

  • Jean-François Marckert & Abdelkader Mokkadem, 2003. "States Spaces of the Snake and Its Tour—Convergence of the Discrete Snake," Journal of Theoretical Probability, Springer, vol. 16(4), pages 1015-1046, October.
  • Handle: RePEc:spr:jotpro:v:16:y:2003:i:4:d:10.1023_b:jotp.0000012004.73051.f3
    DOI: 10.1023/B:JOTP.0000012004.73051.f3
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1023/B:JOTP.0000012004.73051.f3
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    File URL: https://libkey.io/10.1023/B:JOTP.0000012004.73051.f3?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Serlet, Laurent, 1997. "A large deviation principle for the Brownian snake," Stochastic Processes and their Applications, Elsevier, vol. 67(1), pages 101-115, April.
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Fatheddin, Parisa & Xiong, Jie, 2015. "Large deviation principle for some measure-valued processes," Stochastic Processes and their Applications, Elsevier, vol. 125(3), pages 970-993.
    2. Serlet, Laurent, 2009. "New large deviation results for some super-Brownian processes," Stochastic Processes and their Applications, Elsevier, vol. 119(5), pages 1696-1724, May.
    3. Schied, Alexander, 1997. "Moderate deviations and functional LIL for super-Brownian motion," Stochastic Processes and their Applications, Elsevier, vol. 72(1), pages 11-25, December.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jotpro:v:16:y:2003:i:4:d:10.1023_b:jotp.0000012004.73051.f3. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.